Alert archive / Nebraska / Wind Advisories in 2010

Wind Advisory 26, NWS North Platte, NE

October 26, 20106 counties in Nebraska

NWS North Platte, NE issued this wind advisory at Oct 26, 2010, 4:45 PM CDT for 6 counties in Nebraska. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Oct 26, 2010, 4:45 PM CDT (21:45 UTC)
Expired
Oct 26, 2010, 8:00 PM CDT
In force
3 hr
Issued by
NWS North Platte, NE

Counties Boyd County, NE, Brown County, NE, Cherry County, NE, Holt County, NE, Keya Paha County, NE, Rock County, NE

The radar

The North Platte radar (KLNX), 106 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.8 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2010-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2010-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1167 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

759 
WWUS73 KLBF 262145
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
445 PM CDT TUE OCT 26 2010

...VERY STRONG NORTHWEST WINDS WILL DEVELOP AGAIN ON WEDNESDAY...

.A STRONG STORM SYSTEM OVER THE GREAT LAKES WILL CONTINUE TO
AFFECT WESTERN NEBRASKA EARLY THIS EVENING AND AGAIN ON WEDNESDAY. A
STRONG PRESSURE GRADIENT WILL CAUSE NORTHWEST WINDS OF 30 TO 40
MPH OVER WESTERN AND NORTH CENTRAL NEBRASKA AGAIN WEDNESDAY. GUSTS
TO AROUND 60 MPH ARE POSSIBLE OVER NORTH CENTRAL NEBRASKA WHERE A
HIGH WIND WATCH IS IN EFFECT. WINDS WILL DIMINISH TONIGHT.

NEZ005>010-270545-
/O.CAN.KLBF.HW.W.0005.000000T0000Z-101027T0100Z/
/O.NEW.KLBF.WI.Y.0026.101026T2145Z-101027T0100Z/
/O.EXT.KLBF.HW.A.0003.101027T1300Z-101028T0000Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL
445 PM CDT TUE OCT 26 2010

...WIND ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...HIGH WIND WATCH NOW IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. THE
HIGH WIND WARNING HAS BEEN CANCELLED. THERE IS A  HIGH WIND WATCH
NOW IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING.

GUSTY WEST TO NORTHWESTERLY WINDS OF 25 TO 35 MPH...WITH GUSTS TO
AROUND 40 MPH ARE EXPECTED THIS EVENING. ON WEDNESDAY STRONG
NORTHWEST WINDS OF 30 TO 40 MPH ARE LIKELY WITH GUSTS TO AROUND 60
MPH POSSIBLE. 

* NORTHWESTERLY WINDS OF 25 TO 35 MPH...WITH GUSTS TO AROUND 40
  MPH ARE EXPECTED EARLY THIS EVENING.

* WINDS OF THIS MAGNITUDE CAN MAKE DRIVING HAZARDOUS FOR LIGHT
  WEIGHT OR HIGH PROFILE VEHICLES. DRIVERS OF THESE TYPES OF
  VEHICLES SHOULD EXERCISE EXTREME CAUTION AND BE PREPARED FOR
  STRONG CROSSWINDS...ESPECIALLY ON NORTH TO SOUTH ROUTES.
  LIGHTWEIGHT OR BULKY OUTDOOR ITEMS SHOULD BE SECURED TO PREVENT
  DAMAGE TO PROPERTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

NEZ004-094-270545-
/O.CAN.KLBF.HW.W.0005.000000T0000Z-101027T0100Z/
/O.UPG.KLBF.HW.A.0003.101027T1300Z-101028T0100Z/
/O.EXB.KLBF.WI.Y.0025.101027T1600Z-101028T0000Z/
SHERIDAN-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...CODY...MERRIMAN...
KILGORE
345 PM MDT TUE OCT 26 2010

...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM MDT WEDNESDAY...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM MDT WEDNESDAY.
THE HIGH WIND WARNING HAS BEEN CANCELLED. THE HIGH WIND WATCH IS
NO LONGER IN EFFECT. 


* NORTHWESTERLY WINDS OF 30 TO 40 MPH...WITH GUSTS TO AROUND 50
  MPH ARE EXPECTED AGAIN ON WEDNESDAY.

* WINDS OF THIS MAGNITUDE CAN MAKE DRIVING HAZARDOUS FOR LIGHT
  WEIGHT OR HIGH PROFILE VEHICLES. DRIVERS OF THESE TYPES OF
  VEHICLES SHOULD EXERCISE EXTREME CAUTION AND BE PREPARED FOR
  STRONG CROSSWINDS...ESPECIALLY ON NORTH TO SOUTH ROUTES.
  LIGHTWEIGHT OR BULKY OUTDOOR ITEMS SHOULD BE SECURED TO PREVENT
  DAMAGE TO PROPERTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH...WITH GUSTS
OVER 45 MPH ARE LIKELY. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&


$$

NEZ027>029-270545-
/O.CAN.KLBF.WI.Y.0024.000000T0000Z-101027T0100Z/
/O.CAN.KLBF.WI.Y.0025.101027T1500Z-101028T0000Z/
/O.EXB.KLBF.HW.A.0003.101027T1300Z-101028T0000Z/
LOUP-GARFIELD-WHEELER-
INCLUDING THE CITIES OF...TAYLOR...BURWELL...BARTLETT
445 PM CDT TUE OCT 26 2010

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING...
...WIND ADVISORY IS CANCELLED...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING. THE WIND ADVISORY HAS BEEN CANCELLED AND
REPLACED WITH THE HIGH WIND WATCH. THE WIND ADVISORY HAS BEEN
CANCELLED THIS EVENING.

GUSTY WEST TO NORTHWESTERLY WINDS OF 30 TO 45 MPH...WITH GUSTS TO
AROUND 60 MPH ARE EXPECTED ON WEDNESDAY. WINDS WILL BE STRONGEST
DURING THE AFTERNOON HOURS.

* WEST TO NORTHWESTERLY WINDS OF 30 TO 45 MPH...WITH GUSTS TO
  AROUND 60 MPH ARE EXPECTED AGAIN ON WEDNESDAY.

* WINDS OF THIS MAGNITUDE CAN MAKE DRIVING DANGEROUS... 
  ESPECIALLY FOR LIGHT WEIGHT OR HIGH PROFILE VEHICLES. DRIVERS 
  OF THESE TYPES OF VEHICLES SHOULD EXERCISE EXTREME CAUTION AND 
  BE PREPARED FOR STRONG CROSSWINDS...ESPECIALLY ON NORTH TO 
  SOUTH ROUTES. LIGHTWEIGHT OR BULKY OUTDOOR ITEMS SHOULD BE 
  SECURED TO PREVENT DAMAGE TO PROPERTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&


$$

NEZ022>026-035>038-056>059-069>071-270545-
/O.CAN.KLBF.WI.Y.0024.000000T0000Z-101027T0100Z/
/O.EXT.KLBF.WI.Y.0025.101027T1600Z-101028T0000Z/
GARDEN-GRANT-HOOKER-THOMAS-BLAINE-ARTHUR-MCPHERSON-LOGAN-CUSTER-
DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...MULLEN...THEDFORD...
DUNNING...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL...
BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...
HAYES CENTER...CURTIS...EUSTIS
445 PM CDT TUE OCT 26 2010 /345 PM MDT TUE OCT 26 2010/

...WIND ADVISORY NOW IN EFFECT FROM 11 AM CDT /10 AM MDT/ TO 7 PM
CDT /6 PM MDT/ WEDNESDAY...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE
WIND ADVISORY. THE WIND ADVISORY IS NOW IN EFFECT FROM 11 AM CDT
/10 AM MDT/ TO 7 PM CDT /6 PM MDT/ WEDNESDAY. 

ON WEDNESDAY STRONG NORTHWEST WINDS OF 30 TO 40 MPH ARE LIKELY
WITH GUSTS TO AROUND 50 MPH POSSIBLE.

* NORTHWESTERLY WINDS OF 30 TO 40 MPH...WITH GUSTS TO AROUND 50
  MPH ARE EXPECTED WEDNESDAY.

* WINDS OF THIS MAGNITUDE CAN MAKE DRIVING HAZARDOUS FOR LIGHT
  WEIGHT OR HIGH PROFILE VEHICLES. DRIVERS OF THESE TYPES OF
  VEHICLES SHOULD EXERCISE EXTREME CAUTION AND BE PREPARED FOR
  STRONG CROSSWINDS...ESPECIALLY ON NORTH TO SOUTH ROUTES.
  LIGHTWEIGHT OR BULKY OUTDOOR ITEMS SHOULD BE SECURED TO PREVENT
  DAMAGE TO PROPERTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH...WITH GUSTS
OVER 45 MPH ARE LIKELY. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&


$$
1 follow-up statement
198 
WWUS73 KLBF 270109
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
809 PM CDT TUE OCT 26 2010

...VERY STRONG NORTHWEST WINDS WILL DEVELOP AGAIN ON WEDNESDAY...

.STRONG NORTHWEST WINDS ARE EXPECTED AGAIN WEDNESDAY AS POWERFUL
LOW PRESSURE REMAINS OVER THE GREAT LAKES. NORTHWEST WINDS OF 30
TO 40 MPH WILL OCCUR OVER WESTERN AND NORTH CENTRAL NEBRASKA. THE
WINDS MAY GUST UP TO 60 MPH OVER PARTS OF NORTH CENTRAL NEBRASKA
WHERE A HIGH WIND WATCH IS IN EFFECT. A WIND ADVISORY IS IN EFFECT
OVER THE REST OF THE AREA. 

NEZ005>010-270915-
/O.EXP.KLBF.WI.Y.0026.000000T0000Z-101027T0100Z/
/O.CON.KLBF.HW.A.0003.101027T1300Z-101028T0000Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL
809 PM CDT TUE OCT 26 2010

...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...
...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY FOR THIS EVENING IS NO LONGER IN EFFECT. A HIGH
WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING.

* NORTHWEST WINDS OF 30 T0 40 MPH ARE EXPECTED WEDNESDAY. WINDS
  COULD GUST UP TO 60 MPH. 

* WINDS OF THIS MAGNITUDE CAN MAKE DRIVING HAZARDOUS FOR LIGHT
  WEIGHT OR HIGH PROFILE VEHICLES. DRIVERS OF THESE TYPES OF
  VEHICLES SHOULD EXERCISE EXTREME CAUTION AND BE PREPARED FOR
  STRONG CROSSWINDS...ESPECIALLY ON NORTH TO SOUTH ROUTES.
  LIGHTWEIGHT OR BULKY OUTDOOR ITEMS SHOULD BE SECURED TO PREVENT
  DAMAGE TO PROPERTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

NEZ004-022>026-035>038-056>059-069>071-094-270915-
/O.CON.KLBF.WI.Y.0025.101027T1600Z-101028T0000Z/
SHERIDAN-GARDEN-GRANT-HOOKER-THOMAS-BLAINE-ARTHUR-MCPHERSON-LOGAN-
CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...DUNNING...ARTHUR...TRYON...
STAPLETON...BROKEN BOW...CHAPPELL...BIG SPRINGS...OGALLALA...
GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...
EUSTIS...CODY...MERRIMAN...KILGORE
809 PM CDT TUE OCT 26 2010 /709 PM MDT TUE OCT 26 2010/

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM CDT /10 AM MDT/ TO
7 PM CDT /6 PM MDT/ WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM CDT /10 AM MDT/ TO
7 PM CDT /6 PM MDT/ WEDNESDAY. 

* NORTHWEST WINDS OF 30 TO 40 MPH...WITH GUSTS TO AROUND 50 MPH
  ARE EXPECTED WEDNESDAY.

* WINDS OF THIS MAGNITUDE CAN MAKE DRIVING HAZARDOUS FOR LIGHT 
  WEIGHT OR HIGH PROFILE VEHICLES. DRIVERS OF THESE TYPES OF 
  VEHICLES SHOULD EXERCISE EXTREME CAUTION AND BE PREPARED FOR 
  STRONG CROSSWINDS...ESPECIALLY ON NORTH TO SOUTH ROUTES. 
  LIGHTWEIGHT OR BULKY OUTDOOR ITEMS SHOULD BE SECURED TO 
  PREVENT DAMAGE TO PROPERTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH...WITH GUSTS
OVER 45 MPH ARE LIKELY. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

NEZ027>029-270915-
/O.CON.KLBF.HW.A.0003.101027T1300Z-101028T0000Z/
LOUP-GARFIELD-WHEELER-
INCLUDING THE CITIES OF...TAYLOR...BURWELL...BARTLETT
809 PM CDT TUE OCT 26 2010

...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING. 


* NORTHWEST WINDS OF 30 TO 45 MPH...WITH GUSTS TO AROUND 60 MPH
  ARE EXPECTED AGAIN ON WEDNESDAY.

* WINDS OF THIS MAGNITUDE CAN MAKE DRIVING DANGEROUS FOR LIGHT
  WEIGHT OR HIGH PROFILE VEHICLES. DRIVERS OF THESE TYPES OF
  VEHICLES SHOULD EXERCISE EXTREME CAUTION AND BE PREPARED FOR
  STRONG CROSSWINDS...ESPECIALLY ON NORTH TO SOUTH ROUTES.
  LIGHTWEIGHT OR BULKY OUTDOOR ITEMS SHOULD BE SECURED TO PREVENT
  DAMAGE TO PROPERTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

CJS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this wind advisory went out at Oct 26, 3:55 PM CDT, 50 minutes earlier.

Area forecast discussion, Oct 26, 3:55 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
355 PM CDT TUE OCT 26 2010

.SYNOPSIS...
STORM SYSTEM OVER NORTHERN MINNESOTA CONTINUES TO AFFECT LARGE
PORTIONS OF CENTRAL AND EASTERN UNITED STATES.

&&

.DISCUSSION...
STRONG WINDS CONTINUE OVER WESTERN AND NORTH CENTRAL NEBRASKA THIS
AFTERNOON. MODELS IN GOOD AGREEMENT AND HAVE GOOD CONFIDENCE IN
THE FORECAST. SKIES TO CLEAR OUT TONIGHT AT LEAST SOUTHERN
NEBRASKA WITH WINDS DECREASING MOST EVERYWHERE EXCEPT NORTH
CENTRAL NEBRASKA. TEMPERATURES TO COOL TO AROUND 30 WITH UPPER 20S
IN THE PLATTE RIVER VALLEY. COOL START TO THE MORNING IT WILL TAKE
WINDS A WHILE TO COME BACK TO THE SURFACE WITH THE MORNING
INVERSION. HAVE PUT NORTH CENTRAL IN HIGH WIND WATCH WHERE
GREATEST CONFIDENCE FOR THE OUTCOME. REMAINDER OF THE FORECAST
AREA HAS BEEN PUT INTO ADVISORY. LATE NIGHT SHIFT WILL HAVE TO
TAKE LOOK AT ADVISORY OF WIND WARNING IN THE EARLY MORNING.
GRADIENT WEAKENS QUICKLY IN THE AFTERNOON AND PORTIONS OF THE
ADVISORY MAY HAVE TO BE LET GO SOONER. TEMPERATURES IN THE 50S
AGAIN WEDNESDAY WITH LOWS THURSDAY MORNING IN THE MID TO UPPER
20S...CLEAR SKIES AND LIGHT WINDS. H5 RIDGE WILL PUSH EAST THROUGH
THE WEEKEND WITH TEMPERATURES WARMING INTO THE 60S AND 70S FRIDAY
AND SATURDAY. SUNDAY A SYSTEM MOVES ACROSS THE NORTHERN PLAINS
BREAKING DOWN RIDGE AND COOLING TEMPERATURES BACK INTO THE 60S.
HAVE LEFT THE FORECAST DRY FOR NOW. EURO AND GFS DIFFER SOMEWHAT
ON THIS FEATURE HAVE BASICALLY FOLLOWED GFS SOLUTION AND KEPT
FORECAST DRY FOR NOW.

&&

.AVIATION...
WIND...WIND...AND MORE WIND WILL BE THE MAIN FOCUS OVER THE NEXT 24
HOURS. VFR CONDITIONS ARE EXPECTED TO CONTINUE INTO
TOMORROW...HOWEVER AS A DEEP LOW PUSHES ACROSS THE NORTHERN
PLAINS...EXPECT GUSTY WEST NORTHWEST WINDS. MORE OF A CONCERN WILL
BE OVERNIGHT AS THE SURFACE COOLS AND THE AREA DECOUPLES. LOW LEVEL
WIND SHEER IS EXPECTED TO DEVELOP AS WEST NORTHWEST WINDS ABOVE THE
INVERSION WILL CONTINUE TO BE HIGH...40 TO 50 KT...WHILE SURFACE
WINDS WILL BE DROP TO LESS THAN 15 KTS AND POSSIBLY LESS THAN 10 KTS
IN THE RIVER VALLEYS. TOMORROW MORNING WEST TO NORTHWEST WINDS WILL
INCREASE AGAIN AS THE SURFACE WARMS.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY FROM 11 AM CDT /10 AM MDT/
TO 7 PM CDT /6 PM MDT/ WEDNESDAY FOR NEZ004-022>026-035>038-056>059-069>071-094.

WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR NEZ005>010.

HIGH WIND WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING
FOR NEZ005>010-027>029.

&&

SHORT TERM/EXTENDED...POWER
AVIATION...MASEK
Hazardous weather outlook, Oct 26, 4:13 PM CDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
413 PM CDT TUE OCT 26 2010

NEZ004>010-022>029-035>038-056>059-069>071-094-272115-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
413 PM CDT TUE OCT 26 2010 /313 PM MDT TUE OCT 26 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

GUSTY WEST TO NORTHWEST WINDS...NEAR 40 MPH...WILL CONTINUE
THROUGH EARLY THIS EVENING...ESPECIALLY ACROSS NORTH CENTRAL
NEBRASKA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ON WEDNESDAY...A HIGH WIND WATCH IS IN EFFECT FOR NORTH CENTRAL
NEBRASKA. THERE IS POTENTIAL FOR SUSTAINED NORTHWEST WINDS OF 30
TO 40 MPH AND MORE GUSTS UP TO 60 MPH. ACROSS THE REST OF THE
AREA...A WIND ADVISORY IS IN EFFECT FROM 11 AM TO 7 PM CDT OR
NOON TO 6 PM MDT. IN THE ADVISORY AREA...EXPECT NORTHWEST WINDS OF
25 TO 35 MPH WITH GUSTS TO 50 MPH.

THIS PERIOD OF STRONG AND POTENTIALLY DAMAGING WINDS IS THE
RESULT OF A POWERFUL LOW PRESSURE SYSTEM THAT WILL BE CENTERED
OVER THE NORTHERN GREAT LAKES ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

MASEK

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 3:32 AM CDTWind AdvisoryLBFArthur, Blaine, Boyd, Brown, Chase, Cherry and 20 more39 hr

Nearby

Wind Advisories in Nebraska, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.